# SDR AALA201504149016

- Difficulty date: April 12, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 65,487 hours, 9,058 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST AT TOP OF YELLOW BAND.  SERVICED R3 DOOR ASSIST IAW 52-22-00.
